Kueker's conjecture for stable theories

Journal of Symbolic Logic 54 (1):207-220 (1989)
  Copy   BIBTEX

Abstract

Kueker's conjecture is proved for stable theories, for theories that interpret a linear ordering, and for theories with Skolem functions. The proof of the stable case involves certain results on coordinatization that are of independent interest

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,369

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Simple stable homogeneous groups.Alexander Berenstein - 2003 - Journal of Symbolic Logic 68 (4):1145-1162.
Properties and Consequences of Thorn-Independence.Alf Onshuus - 2006 - Journal of Symbolic Logic 71 (1):1 - 21.
Expansions of models of ω-stable theories.Steven Buechler - 1984 - Journal of Symbolic Logic 49 (2):470-477.
Kueker's conjecture for superstable theories.Steven Buechler - 1984 - Journal of Symbolic Logic 49 (3):930-934.
On Kueker Simple Theories.Ziv Shami - 2005 - Journal of Symbolic Logic 70 (1):216 - 222.
The classification of small weakly minimal sets. II.Steven Buechler - 1988 - Journal of Symbolic Logic 53 (2):625-635.
On atomic or saturated sets.Ludomir Newelski - 1996 - Journal of Symbolic Logic 61 (1):318-333.
On uniqueness of prime models.Saharon Shelah - 1979 - Journal of Symbolic Logic 44 (2):215-220.
On the strong Martin conjecture.Masanori Itai - 1991 - Journal of Symbolic Logic 56 (3):862-875.

Analytics

Added to PP
2009-01-28

Downloads
55 (#292,699)

6 months
10 (#278,909)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Unidimensional theories are superstable.Ehud Hrushovski - 1990 - Annals of Pure and Applied Logic 50 (2):117-137.
Almost orthogonal regular types.Ehud Hrushovski - 1989 - Annals of Pure and Applied Logic 45 (2):139-155.
Meager forking.Ludomir Newelski - 1994 - Annals of Pure and Applied Logic 70 (2):141-175.
On VC-minimal theories and variants.Vincent Guingona & Michael C. Laskowski - 2013 - Archive for Mathematical Logic 52 (7-8):743-758.
A dichotomy theorem for regular types.Ehud Hrushovski & Saharon Shelah - 1989 - Annals of Pure and Applied Logic 45 (2):157-169.

View all 9 citations / Add more citations

References found in this work

Classification Theory and the Number of Nonisomorphic Models.S. Shelah - 1982 - Journal of Symbolic Logic 47 (3):694-696.

Add more references